Biotin overdoseSponsored Links
Biotin is a form of a Vitamin B-complex supplements that are essential in the formation of glucose and fatty acids, which aids the production of energy in our body. Biotin is also needed in the metabolic process of our body, which both amino acids and carbohydrates will be metabolize into enzymes will helps us maintain enough energy into running our day-day to activities.
Simply said, Biotin is needed in the cells of our body in maintaining the overall health of our body. However most of us need not worry the possibilities of Biotin deficiency, as eating a well balanced diet most certainly would nourish and therefore lower the chances of Biotin deficiency. However the symptoms of Biotin deficiency should be observed meticulously such as hair loss, brittle nails, low metabolism and muscular pains. Although Biotin deficiency isn’t common as it can be found in a well stapled diet, one should know that being Biotin-deficient for a prolonged time could lead to skin rash, hair loss, and high cholesterol and heart problems.
Being the opposite of Biotin deficiency, Biotin overdose must not be taken lightly as well, especially when Biotin supplements are available for sales at Over-The-Counter (OTC) pharmacies and drug stores. According to the recommended dietary allowance (RDA) for the intake of vitamins and other nutrients, an adult’s daily dosage should be around 20-30 micrograms, where else young children should limit their intake between 5-12 micrograms a day. As the usage of Biotin does vary, so does the intake of Biotin as well.
However, concerns on health issues pertaining towards Biotin overdose have been linked to individual with “health risk” issues such as pregnant women, people with kidney or liver problems and also people with a history of seizures. All of which, should have their Biotin intake under the supervision of a medical or health practitioner.
Before knowing whether someone is experiencing an overdose of Biotin, one must observe its physical symptoms. However, to date researches have yet to obtain concrete evidence that suggest any symptoms that are attributable towards Biotin overdose. In addition to that, a slight Biotin overdose will not likely cause any serious health implications as the excess Biotin the body can be filtered through the liver and flushed out of the system as urea. The difficulty in ascertaining the side effects of Biotin overdose presents the fact that side effects can only be seen after one have been taking Biotin supplements for a long period of time.
Ultimately, the lack of evidence on the overdose of Biotin may well suggest that prevention is better than cure, and one should choose to be on the safe side by following the recommended Biotin intake based on the RDA. More so, prescribed Biotin supplements must be taken according to avoid deficiencies and overdose.